Flinders University Flinders Academic Commons

Flinders Academic Commons >
Flinders Digital Archive >
Science and Engineering >
Computer Science, Engineering and Mathematics  >
Computer Science, Engineering and Mathematics - Collected Works >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/26292

Title: Algorithms for singularly perturbed limiting average Markov Control Problems
Authors: Abbad, Mohammed
Filar, Jerzy A
Bielecki, Tomasz R
Keywords: Mathematics
Markov Decision Processes
Issue Date: 1990
Publisher: Institute of Electrical and Electronic Engineers
Citation: Abbad, M., Filar, J.A. and Bielecki, T.R. 1990. Algorithms for singularly perturbed limiting average Markov Control Problems. Proceedings of the 29th IEEE Conference on Decision and Control, vol. 3, 1402-1407.
Abstract: The authors consider a singularly perturbed Markov decision process (MDP) with the limiting average cost criterion. It is assumed that the underlying process is composed of n separate irreducible processes, and that the small perturbation is such that it 'unites' these processes into a single irreducible process. This structure corresponds to the Markov chains admitting strong and weak interactions. The authors introduce the formulation and some results given by Bielecki and Filar (1989) for the underlying control problem for the singularly perturbed MDP, the limit Markov control problem (limit MCP). It is demonstrated that the limit MCP can be solved by a suitably constructed linear program. An algorithm for solving the limit MCP based on the policy improvement method is constructed.
URI: http://hdl.handle.net/2328/26292
Appears in Collections:Computer Science, Engineering and Mathematics - Collected Works

Files in This Item:

File Description SizeFormat
Filar Algorithms.pdf576.11 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback